Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
176 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What will happen if my nuristerate shot is delayed by 5 days?

Hi, may I answer your health queries right now ? Please type your query here... Helo Im 21 years old, 52kg, 1.6 talk nd I've been using nuristerate since june 2010 nw i was supposed to get injectio on 24 june 2011. Is there any harm if I Delay by 5 days?
Mon, 15 Mar 2021
Report Abuse
OB & GYN Specialist 's  Response
Hi,

Injectable contraceptives should not be used more than a year as they can cause osteoporosis and delay return fertility by 1 to 1.5 yr so try another method of contraception.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Shrikrushna Chavan, OB & GYN Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What will happen if my nuristerate shot is delayed by 5 days?

Hi, Injectable contraceptives should not be used more than a year as they can cause osteoporosis and delay return fertility by 1 to 1.5 yr so try another method of contraception. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Shrikrushna Chavan, OB & GYN Specialist